Kirkland Signature Multi-Symptom Cold Day 120ct & Night 48ct Tabs

Kirkland Signature Kirkland Signature Multi-Symptom Cold Day 120ct & Night 48ct Tabs

QUESTIONS & ANSWERS

Ask a Question
  • What are the ingredients

    Daytime Ingredients:
    Acetaminophen 325mg
    Dextromethorphan Hbr 10mg
    Guaifenesin 200mg
    Phenylephrine Hcl 5mg

    Nighttime Ingredients:
    Acetaminophen 325mg
    Chlorpheniramine maleate 2mg
    Dextromethorphan Hbr 10mg
    Phenylephrine Hcl 5mg

  • Do you take these pills every 4 hours?

    Yes, the directions indicate to take it every 4 hours.

Kirkland Signature Multi-Symptom Cold Day 120ct & Night 48ct Tabs

Kirkland Signature

  • $13.99
  • Save $6
  • Buy 5+ and pay $13.57 / unit.

  • Shipping calculated at checkout.

    Only 9 left!

    All orders have 1-4 business days handling time


    • Kirkland Signature Cold Multi-Symptom combo pack includes both daytime and nighttime gel caps. Get relief from cold or flu, both day and night, in this one package.
    • Daytime Non-Drowsy Cold Multi-Symptom formula offers temporary relief from fever, headache, sore throat, nasal congestion and coughing associated with a cold or flu.
    • 2 bottles of 60 count Daytime/48 count of Nighttime
    Liquid error: Could not find asset snippets/upsell-now.liquid